# SDR AALA201608029002

- Difficulty date: August 1, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 37,660 hours, 28,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW LIGHT BROKEN.  REPLACED EMERGENCY LIGHT HOUSING.
